EconPapers    
Economics at your fingertips  
 

Continuity and general perturbation of the Drazin inverse for closed linear operators

N. Castro González, J. J. Koliha and V. Rakocevic

Abstract and Applied Analysis, 2002, vol. 7, 1-13

Abstract:

We study perturbations and continuity of the Drazin inverse of a closed linear operator A and obtain explicit error estimates in terms of the gap between closed operators and the gap between ranges and nullspaces of operators. The results are used to derive a theorem on the continuity of the Drazin inverse for closed operators and to describe the asymptotic behavior of operator semigroups.

Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/120562.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/120562.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:120562

DOI: 10.1155/S1085337502002890

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:120562